# SDR SWIA200819489

- Difficulty date: April 14, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 4,532 hours, 2,486 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4033 - OXYGEN MASKS DEPLOYED WHILE SITTING AT GATE.  STOWED ALL OXYGEN MASKS AS REQUIRED.
